Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Penis skin steroid cream thinning

Premium Questions

doctor1 MD

the cream , coz I found out that there is thin white skin is peeling..as I read from other health forum it said that the cream daktacort contain steroid and it will make wrinkly and thinning our skin ...

doctor1 MD

4 weeks ago i had unprotected sex, 4 days after that i was in the shower and noticed that the skin on my penis, just below the head was red, I got thrush cream and after two weeks of it not going away i ...

doctor1 MD

spots on my skin have not had any drying or scalping like my penis has. My doctor gave me a steroid ...Hi I have a question about PLEVA ( Pityriasis lichenoides ). I have had this skin peeling ...

doctor1 MD

HI is it safe to use clotrimazole and beamethanson dipropionate cream on shaft of penis right where it meets the head of penis? I have heard horor stories about skin thinning and the dangers on steroids ...

doctor1 MD

next step? I am scared to use steroid creams on genitals and face because I heard that it causes skin thinning and other problems especially if your skin gets used to having the steroids . What can I do ...

Public Forum Discussions

doctor1 MD

Hi I wanted to know if any think can be done about the skin on my penis. I have thin red skin from getting prescribed steroid creams for a long time by useless doctors. This was caused by steroid cream. I ...

doctor1 MD

i have had a red swollen penis head and skin since november 2012 , i have visited my doctor on 3 occasions and been given three different anti fungal and anti bacterial steroid creams , to which this has ...

doctor1 MD

Hi. My husband is having problems with his penis . About 4 months ago he went to a urologist for swelling and irritation and redness. They gave him a steroid cream because they said it was irritation ...

doctor1 MD

that cysts usually disappear with the application of warm water + steroid cream. Did this for about two days, and it deflated a moment after (like it said it would) - so I continued applying cream, and only applied hot water ...

doctor1 MD

Dear I want to use a lactic acid 5% cream with urea on my scrotum and penis skin(on a thin skin under the head).In the past i was using strong steroids creams on the same skin for a problem of contact ...

doctor1 MD

skin of penis if cream is not applied. Can you please advice me? Thanks in advance. ...I had 2-3 red spots on under skin of my penis . They were reappearing after a period of 1 month. I ...

doctor1 MD

Hello I am 18 years old, I have been suffering from red, raised bumps on the gland of the penis ... steriods, monocycline, protopic , and steriod cream, results were good, then bad, then good, than just now ...

doctor1 MD

I have redness and inflammation on my penis skin, I think its from a combination of sex and earlier in the summer my dermotalogist gave me a cortisone steroid cream but it didn t work. recently I have been using ...

doctor1 MD

to take liquid steroids now I am 15 now I take an inhaler I would just like to know does the steroids from the medicine have an effect on my penis growth because my mister man has not started to grow I m going to turn ...

doctor1 MD

as i have tried bleaching prroduct of evry sort and nothing works this steriod has thinned out my skin ...hi i have leathery dry skin i have melasma on the corners of my mouth its epidermal because ...

Mobile Questions and Answers

doctor1 MD

Apply anti fungal and steroid cream.

doctor1 MD

hi dear steroids should not be used on infected skin

doctor1 MD

This definitely requires a surgical treatment but you can try to apply steroid creams on the foreskin to make it thin.This might help.